Ask a doctor

I had Botox under my eyes 2 weeks ago. I have raised lines under my eyes and they appear very puffy. (photo)

My crows feet appear more pronounced and have deepening of lines and new lines under my eyes and into outer corner of upper lid - please help - is this normal? What is the cause? Will it go away

Doctor Answers (3)

Botox around the Eyes

+1
Botox is a great injection for the Crow's feet which are the small lines of movement around the eyes.  Botox does not work very well in the area under the eye.  Without seeing your "before" photo it is difficult to give you a real opinion but it does look swollen.  I would suggest you return to your treating physician and if they cannot help you consult a board certified cosmetic dermatologist.


New York Dermatologist
5.0 out of 5 stars 27 reviews

More pronounced crow's feet after botox injection

+1
I suppose you are not smiling on the attached photo, and if this is the case, your crow's feet is what we call static lines, which unfortunately do not respond well with botox, though repeated sessions (every 3-4months) may improve the appearance of the lines after several sessions. 

The puffiness under the eye may be caused by relaxation of the muscle under the eye due to the botox injection which may have allowed the puffing out of the fat pads.

This usually improves as the effect of the botox wears off.

The static lines under the eyes can be improved by laser resurfacing or chemical peel.

Somyos Kunachak, MD
Thailand Facial Plastic Surgeon
4.5 out of 5 stars 7 reviews

I had Botox under my eyes 2 weeks ago. I have raised lines under my eyes and they appear very puffy.

+1
You may need additional fresh mixed units to the area in question?? Best to return to the injecting doctor... 

Darryl J. Blinski, MD
Miami Plastic Surgeon
4.5 out of 5 stars 62 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.